Density and Baire category in recursive topology

Iraj Kalantari, Larry Welch. Density and Baire category in recursive topology. Math. Log. Q., 50(4-5):381-391, 2004. [doi]

@article{KalantariW04:0,
  title = {Density and Baire category in recursive topology},
  author = {Iraj Kalantari and Larry Welch},
  year = {2004},
  doi = {10.1002/malq.200310106},
  url = {http://dx.doi.org/10.1002/malq.200310106},
  researchr = {https://researchr.org/publication/KalantariW04%3A0},
  cites = {0},
  citedby = {0},
  journal = {Math. Log. Q.},
  volume = {50},
  number = {4-5},
  pages = {381-391},
}